MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH ALPHA¿ THORACIC ENDOVASCULAR GRAFT PROXIMAL TAPERED COMPONENTS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH ALPHA¿ THORACIC ENDOVASCULAR GRAFT PROXIMAL TAPERED COMPONENTS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G38075
Medical Device Problem Codes Off-Label Use (1494); Difficult to Remove (1528); Device Damaged Prior to Use (2284); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Description of event according to initial reporter: upon deployment of the modified graft, the delivery system was in the process of being removed when it seemed to get caught up on the graft as it was being removed.It was then noticed that the graft seemed to have moved distal to where it was released causing a shift from where it was originally at.The celiac artery was then unable to be cannulated.It was noted after finally removing the delivery system that one of the trigger wires was still able to be seen on the system where it should have been rotated into the handle.Patient outcome: according to the initial reporter, the patient did not experience any adverse effects due to this occurrence.The patient did not require any additional procedures due to this occurrence.

Brand Name
ZENITH ALPHA¿ THORACIC ENDOVASCULAR GRAFT PROXIMAL TAPERED COMPONENTS
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key12804386
Report Number3005580113-2021-00137
Device Sequence Number17308808
Product Code MIH
UDI-Device Identifier10827002380759
UDI-Public(01)10827002380759(17)240413(10)E4096081
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/12/2021
Report Date (Section F) 11/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/13/2024
Device Model NumberG38075
Device Catalogue NumberZTA-PT-32-28-178-W
Device Lot NumberE4096081
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2021
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/20/2021
Event Location Hospital
Date Report to Manufacturer11/11/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/12/2021
Date Device Manufactured04/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale